Doctor insights on:
Effexor Withdrawal Diarrhea
It's 4 days since I decreased Effexor (venlafaxine) XR 150 to 75mg. I'm sweating and have diarrhea. Is this from withdrawl from the decrease? How long will it last
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I missed a dose of Effexor (venlafaxine) and did not end up taking it again for another 36 hours. Very nauseas, and diarrhea. Withdrawal symptoms?
Yes!: Effexor (venlafaxine) has a short half-life and really needs to be taken every 24 hours (the xr form); or twice a day (the immediate release form). When you don't, you may have serotonin discontinuation symptoms: nausea, abd. Cramping, diarrhea, headache, balance or gait problems, sore joints or muscles, irritability. These symptoms go away within a couple of hours of taking the next dose. ...Read more
Only side-effect of Effexor (venlafaxine) (150mg, 9 months): constipation. In tapering off (over 6 wk.) and 6 wks since: loose bowels/ diarrhea. Withdrawal effect?
My psychiatrist is trying to wean me off Effexor (venlafaxine) XR and start Zoloft. I've been super nauseated all day with diarrhea. Is this a side effect?
Does Effexor (venlafaxine) cause diarrhea? Does it interfere with birth control? On Effexor (venlafaxine) since april, and have diarrhea and irregular periods b/c is portia.
Yes. Possibly.: This medications and others in the same class can cause diarrhea. Diarrhea from any cause can interfere with bcp - by preventing absorption. ...Read more
Concern 4 depression: There can be some very bothersome symptoms from the abrupt discontinuation. Abrupt cessation is not a good idea Also what about the reason that you starting taking the medication in the first place and that is " depression " You should discuss your plan to go off the medication with your psychiatrist and also with a therapist if you also have someone else who is working with you in therapy. ...Read more
Would be gradual: I would be more gradual about tapering the effexor, (venlafaxine) since its mechanism is not only with serotonin but also norepinephrine. The process might require a cross-taper from Effexor (venlafaxine) to paxil. This means starting Paxil at a lower dose while gradually decreasing Effexor (venlafaxine) -- eventually moving to Paxil alone. Please work with your psychiatrist on this. ...Read more
Since coming off Effexor (venlafaxine) XR and on 10mg lovan to deal with withdrawals. I've been having increased appetite? Hungryyyy! Why?
I get a 3 month supply of Effexor tablets I take 225mg. By the end of the bottle I start feeling withdrawal symptoms. Do the tablets lose potency? I
I would like to tk the Dr who answered my question. Why does Effexor (venlafaxine) make you feel so numb and a feeling like your flesh is on fire? Why withdrawal sy
Effexor (venlafaxine): Effexor (venlafaxine) is an effective antidepressant of the SNRI type, meaning that it effects the noradrenergic and serotoninergic systems. It has the particular side effect of increasing blood pressure in certain individuals. The feelings of numbness are particular to certain individuals, and it is not possible to know who is going to develop those symptoms. Burning skin is a rare side effect. ...Read more
Effexor (venlafaxine) XR 150mg isn't working for me. Have been on it for a yr. I hear withdrawals are bad, i'd have to switch to prosac? And rapper off Effexor (venlafaxine) slow
2 ways to go: 150mg of Effexor (venlafaxine) is an average dose, you could go up to 225mg daily. Alternatively, yes, you could taper slowly, over 4-6 weeks. Typical withdrawal symptoms are flu like symptoms, nausea, muscle aches, headaches. A slower taper reduces the intensity of withdrawal. But you don't need to go on prozac, you could also try zoloft, celexa, Lexapro for depression or anxiety. But see your doctor first. ...Read more
Ssri withdrawal: You can read on the internet all horrible things about withdrawal but it can be done safely and with minimal problem. Abruptly stopping the med can lead to flu-like symptoms as early as the next day and lasting for weeks. Also electric shock sensation or 'brain zaps'. None are life threatening or serious but unpleasant. When someone is in remission the symptoms are minor, see cont. ...Read more
Discontinuation sxs: Potential symptoms after stopping Effexor (venlafaxine) include: anxiety, depressed moods, crying, dizziness, paranoia, irritability, drowsiness, restlessness, shaking, headache, ^ sweating, nausea/ vomiting, nightmares, body zaps (electric sensations), shortness of breath, sleep difficulties, fatigue, seizures, irregular heart rate, etc. ...Read more
Talk to prescriber: Antidepressants like venlafaxine should be tapered rather than abruptly discontinued. Your doctor has the option of tapering it gradually, or replacing it with another ssri or snri drug, if you were stopped because it was causing problems or was not working. I have sometimes given a single dose of very long-acting fluoxetine (prozac) once a week for 2 weeks and that fized it. See your doctor. ...Read more
If I want to stop taking Effexor, (venlafaxine) how can I do it without experiencing the withdrawal symptoms?
Speak to your doc: Effexor (venlafaxine) is not a simple drug. In some cases it might be detrimental to your health to stop it abruptly. Your physician will take into consideration the reason you were prescribed this medication and decide if you need continuation of Effexor (venlafaxine). If he/she decides that it is OK to discontinue Effexor (venlafaxine) then a planned reduction in the dose over one or two weeks would be warranted. ...Read more
Been off Effexor (venlafaxine) XR 150 mg daily for 10 days now after being on it for 6months and was wondering when does the withdrawal side effects end?
It depends.: On whether you were slowly tapered down or abruptly stopped. Also, there is apparently broad variation in the duration. Generally, however, if it even occurs it is usually over in about two weeks. Prozac (fluoxetine) can block it and you may wish to talk to your doc about that, especially if it seems to be intolerably long. You have my sympathy on this. I had to stop it after 6 years. It was not fun at all. ...Read more
How long should I wein off Effexor (venlafaxine) 75mg for until I can be Effexor (venlafaxine) free without withdrawal symptoms, last time I tried was hell.?
Effexor (venlafaxine): Please consult the prescribing doctor for advice on how to slowly taper & avoid withdrawal. ...Read more
What are severe stroke-like symptoms related to withdrawal from effexor, (venlafaxine) and or klonipin?
?: I'm not aware of any. I know this question has been waiting for an answer for awhile - please try to rephrase with a more exact description of your symptoms. ...Read more
Been on Suboxone for yrs. Took Effexor (venlafaxine) and it put me into severe withdrawal. Will remeron do the same?
Effexor (venlafaxine): effexor (venlafaxine) wouldn't cause withdrawal. You probably just had side effects. Its notorious for being difficult to start and stop. Remeron is not anything like effexor (venlafaxine) but it will help with sleep and appetite. also, what about tapering the suboxone? shouldn't have to be on it for "years." ...Read more
I take Effexor (venlafaxine) daily, but am going out of town & forgot it, can I take Xanax to avoid withdrawal symptoms?
Consult on Healthtap: I'd advise contacting a Healthtap doctor in the state where you are located this is a perfect example of a situation telemedicine is perfect for, to get you a prescription for a small amount of a medicine you are maintained on safely. ...Read more
Something put me into severe withdrawal. I combined effexor, sonata (zaleplon) and suboxone? What could have done it??? I still don't feel great but better
Withdrawal is due to neurotransmitters that have adapted to a substance then trying to return to baseline.
Without knowing details, it is hard to say more.
Neurotransmitters can take weeks to reset. ...Read more
I been taking. 5 mg of ativan for about 2 mos. If I stop will I have withdrawal or do I need to taper? I also started back taking Effexor (venlafaxine) for 1 mo now
Taper: I suggest talking with your own doctor about tapering this medicine, especially if you've been using it daily. ...Read more
Effexor (venlafaxine): Work with your doctor on plan to gradually taper and monitor for withdrawal or recurrence of symptoms. ...Read more
Effexor (venlafaxine): Depends on dose &how long you've been on it, usually few weeks after gradualtapering ...Read more
Effexoe: Depends on dose &how long you've been on it, usually few weeks after gradualtapering ...Read more
- Talk to a doctor online
- Effexor diarrhea
- Effexor withdrawal eyelid droops changed shapes
- Oxycodone withdrawal diarrhea
- Lexapro withdrawal diarrhea
- Caffeine withdrawal diarrhea
- Lasting effects of withdrawal from effexor high dose not tapering
- Effexor withdrawal eyelid drrops